Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/43919
DC FieldValueLanguage
dc.contributor.authorMartins-Ferreira, Nelson-
dc.contributor.authorMontoli, Andrea-
dc.contributor.authorSobral, Manuela-
dc.date.accessioned2017-10-13T14:51:05Z-
dc.date.available2017-10-13T14:51:05Z-
dc.date.issued2017-
dc.identifier.urihttp://hdl.handle.net/10316/43919-
dc.description.abstractIn the context of protomodular categories, several additional conditions have been considered in order to obtain a closer group-like behavior. Among them are locally algebraic cartesian closedness and algebraic coherence. The recent notion of S-protomodular category, whose main examples are the category of monoids and, more generally, categories of monoids with operations and Joónsson-Tarski varieties, raises a similar question: how to get a description of S-protomodular categories with a strong monoid-like behavior. In this paper we consider relative versions of the conditions mentioned above, in order to exhibit the parallelism with the "absolute" protomodular context and to obtain a hierarchy among S-protomodular categories.-
dc.language.isoeng-
dc.publisherLogical Methods in Computer Science e. V.-
dc.relationinfo:eu-repo/grantAgreement/FCT/5876/147205/PT-
dc.relationCMUC-UID/MAT/00324/2013-
dc.rightsopenAccess-
dc.subjectMathematics - Category Theory-
dc.titleOn some categorical-algebraic conditions in S-protomodular categories-
dc.typearticle-
degois.publication.firstPage1-
degois.publication.lastPage11-
degois.publication.issue3-
degois.publication.titleLogical Methods in Computer Science-
dc.relation.publisherversionhttps://lmcs.episciences.org/3893/pdf-
dc.peerreviewedyes-
dc.identifier.doi10.23638/LMCS-13(3:18)2017-
degois.publication.volume13-
dc.date.embargo2017-01-01*
uc.date.periodoEmbargo0-
uc.controloAutoridadeSim-
item.fulltextCom Texto completo-
item.languageiso639-1en-
item.grantfulltextopen-
crisitem.author.deptFaculty of Sciences and Technology-
crisitem.author.parentdeptUniversity of Coimbra-
crisitem.author.researchunitCMUC - Centre for Mathematics of the University of Coimbra-
crisitem.author.orcid0000-0001-9289-6147-
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais
Files in This Item:
File Description SizeFormat
Schreier lacc revised.pdf116.23 kBAdobe PDFView/Open
Show simple item record

Page view(s)

133
checked on Oct 14, 2021

Download(s)

33
checked on Oct 14, 2021

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.